VOL. 45 · NO. 2 | September 1998
 
VIEW ALL ABSTRACTS +
Articles
Jeff D. Farmer
Michigan Math. J. 45 (2), 211-226, (September 1998) DOI: 10.1307/mmj/1030132179
KEYWORDS: 46E50, 46B03, 46G20, ‎46J15
No abstract available
Paul MacManus, Raimo Näkki, Bruce Palka
Michigan Math. J. 45 (2), 227-241, (September 1998) DOI: 10.1307/mmj/1030132180
KEYWORDS: 30C62, 28A78
No abstract available
Miran Černe
Michigan Math. J. 45 (2), 243-256, (September 1998) DOI: 10.1307/mmj/1030132181
KEYWORDS: 32F25, 32C25
No abstract available
I. D. Berg, I. G. Nikolaev
Michigan Math. J. 45 (2), 257-289, (September 1998) DOI: 10.1307/mmj/1030132182
KEYWORDS: 53C23
No abstract available
Winfried Bruns, Aldo Conca
Michigan Math. J. 45 (2), 291-299, (September 1998) DOI: 10.1307/mmj/1030132183
KEYWORDS: 13C40, 13A35, 13F50
No abstract available
Jeffrey Lin Thunder
Michigan Math. J. 45 (2), 301-314, (September 1998) DOI: 10.1307/mmj/1030132184
KEYWORDS: 11H06, 11R29, 11R42, 11R56
No abstract available
C. Maclachlan, Y. Talu
Michigan Math. J. 45 (2), 315-332, (September 1998) DOI: 10.1307/mmj/1030132185
KEYWORDS: 57M60
No abstract available
Wing-Keung To
Michigan Math. J. 45 (2), 333-345, (September 1998) DOI: 10.1307/mmj/1030132186
KEYWORDS: 32H10, 32H15
No abstract available
Michael D. Hirsch, Morris W. Hirsch
Michigan Math. J. 45 (2), 347-368, (September 1998) DOI: 10.1307/mmj/1030132187
KEYWORDS: 57R35, 57R70, 58E05
No abstract available
Zhijian Wu, Liming Yang
Michigan Math. J. 45 (2), 369-373, (September 1998) DOI: 10.1307/mmj/1030132188
KEYWORDS: ‎46E15, 47A15, 47B38
No abstract available
Meng-Kiat Chuah
Michigan Math. J. 45 (2), 375-385, (September 1998) DOI: 10.1307/mmj/1030132189
KEYWORDS: 32L10, 22E46, 58F06
No abstract available
Jaak Peetre, Genkai Zhang
Michigan Math. J. 45 (2), 387-397, (September 1998) DOI: 10.1307/mmj/1030132190
KEYWORDS: 43A85, 32F99, 32M05
No abstract available
Magnus Carlehed
Michigan Math. J. 45 (2), 399-407, (September 1998) DOI: 10.1307/mmj/1030132191
KEYWORDS: 32F05, 31B05
No abstract available
Mattias Jonsson
Michigan Math. J. 45 (2), 409-415, (September 1998) DOI: 10.1307/mmj/1030132192
KEYWORDS: 32H50, 58F15, 58F23
No abstract available
Back to Top